Drug interactions between Cymbalta and Relpax
Interactions between your drugs
eletriptan ↔ duloxetine
Applies to:Relpax (eletriptan) and Cymbalta (duloxetine)
Using eletriptan together with DULoxetine can increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. Severe cases may result in coma and even death. You should seek immediate medical attention if you experience these symptoms while taking the medications. Talk to your doctor if you have any questions or concerns. Your doctor may already be aware of the risks, but has determined that this is the best course of treatment for you and has taken appropriate precautions and is monitoring you closely for any potential complications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Cymbalta (duloxetine)
DULoxetine may cause liver damage, and taking it with alcohol may increase that risk. You should avoid or limit the use of alcohol while being treated with DULoxetine. Call your doctor immediately if you have fever, chills, joint pain or swelling, excessive tiredness or weakness, unusual bleeding or bruising, skin rash or itching, loss of appetite, nausea, vomiting, dark colored urine, or yellowing of the skin or the whites of your eyes, as these may be symptoms of liver damage. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.